The symbols of one-dimensional singular integral operators on an open contour
Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 12-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_1_a1,
author = {I. Ts. Gokhberg and N. Ya. Krupnik},
title = {The symbols of one-dimensional singular integral operators on an open contour},
journal = {Doklady Akademii Nauk},
pages = {12--15},
year = {1970},
volume = {191},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a1/}
}
I. Ts. Gokhberg; N. Ya. Krupnik. The symbols of one-dimensional singular integral operators on an open contour. Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 12-15. http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a1/